# SDR CA060129005

- Difficulty date: January 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO EMIT A LOUD NOISE ACCOMPANIED BY A LOSS IN POWER AND FLAMES EMINATING FROM THE EXHAUST.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060129005)
